# SDR FDEA201201310403

- Difficulty date: January 31, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48314
- Aircraft time: 50,361 hours, 17,246 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Damaged
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT MLG UNSAFE INDICATION. BOTH SYNOPTIC AND PRIMARY AURAL WARNING "LANDING GEAR" CONTINOUS.  ALTERNATE GEAR HANDLE REMAINS UP.  CENTER GEAR IS STOWED.  REPAIRED WIRES TO ELECTRICAL CONNECTOR R5-246 IAW WDM 32-61-11. WIRES CHECKED GOOD.  FOUND LT GEAR TARGET ASSY MISSING.  REPLACED LT MAIN DOWN LOCK TARGET IAW MM 32-13-01-2.  PERFORMED LANDING GEAR EXTENSION AND RETRACTION TEST REF 32-30-00-5.  ALL INDICATION NORMAL IAW MM 32-60-00-5.
